IJPAM: Volume 44, No. 1 (2008)

PEST MANAGEMENT ABOUT OMNIVORA WITH
CONTINUOUS BIOLOGICAL CONTROL

Guanghu Zhu$^1$, Lansun Chen$^2$
$^1$Minnan Institute of Science and Technology
Fujian Normal University
Quanzhou, 362332, P.R. CHINA
e-mail: ghzhu1024@yahoo.com.cn
$^2$Department of Applied Mathematics
Dalian University of Technology
Dalian, 116024, P.R. CHINA
e-mail: lschen@math.ac.cn


Abstract.This paper develops a predator-prey system with modified Leslie-Gower and Holling-type II schemes, by introducing continuous releasing for predator. It is shown that the model admits a globally asymptotically stable pest-eradication equilibrium under some appropriate conditions. Further, in order to establish a procedure to maintain the pests at an acceptably low level, we educe the global stability of the positive equilibrium.

Received: January 18, 2008

AMS Subject Classification: 92D99, 92B05

Key Words and Phrases: Leslie-Gower term, biological control, pest-extinction

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2008
Volume: 44
Issue: 1